· Blocked Nose
· Body Aches & Pains
· Sore Throat
For the symptomatic relief of cold and flu
How to take:
For oral use: Lemsip Max Cold & Flu Capsules should be swallowed whole with water. Do not chew.
How much to take:
Adults and children 12 and over: Two capsules to be taken every four hours. Do not exceed 8 capsules in 24 hours. Do not give to children under 6 years.
Do not exceed the stated dose.
Ingredients (per sachet)
Analgesic & antipyretic
Headache, sore throat, fever, body aches & pains
Phenylephrine hydrochloride 6.1mg
Tiredness and sleepiness
Also contains ascorbic acid (vitamin C), sucrose and aspartame.
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of reach and sight of children. If symptoms persist consult your doctor. Do not if: allergic to any of the ingredients, if you have heart disease or high blood pressure, thyroid, have had a peptic ulcer, or you are taking or have taken MAOI’S (antidepressants) within 14 days. Do not store above 25oC